# SDR DXTA2010071504154

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK427
- Aircraft time: 2,168 hours, 2,060 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 AHRS INOPERATIVE IN FLIGHT.  TSS COULD NOT DUPLICATE ON GROUND.  REPOSITIONED NR1 FCC IN NR 2 POSITION & REPOSITIONED NR 2 FCC IN NR 1 POSITION FOR CONVENIENCE PURPOSES IAW MCC.
